| Model Number |
1581-25-108 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the implant was not fitted as it should, so he requested the opening of another unit of the same code.5 minute delay.
Event or Problem Description
Additional information received.A.Please clarify what you meant by implant was not fitted as it should.Was the implant difficult to insert into the tibial tray? -the insert could not be inserted into the tibia, so it was necessary to use another implant.B.Was there any adverse consequences that affected the patient because of the reported event? -there is no adverse effect on the patient.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, d4 (lot), d9, h4 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected:.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was received for examination.After physical review of the piece, it was not possible to confirm the reported allegation since the complaint device does not shows anomalies or defects that could be contribute to the alleged failure, therefore, the complaint cannot be confirmed.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.